# SDR 2007UALA01138

- Difficulty date: April 12, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 19,236 hours, 8,312 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CREW REPORTS AFT PIT FIRE WARNING SOUNDED.  FLT ATTENDANT AND FLT CREW CONFIRMED SMOKE IN CABIN, FLT CREW FIRED CARGO BOTTLES.  [SUP 06-06-07]  FIRE DEPARTMENT AND FBO MECHANIC PERFORMED A COMPLETE INSPECTION OF CARGO BAYS, AVIONICS COMPARTMENTS AND CABIN. DID NOT FIND ANY EVIDENCE OF FIRE OR FURTHER SMOKE. RAN BLEED AND AIR CONDITIONING SYSTEM WITH NO DEFECTS NOTED. SUSPECT THAT DEICE FLUID FILTERED INTO AIR CIRCULATION SYSTEM AND POOLED SOMEWHERE NEAR A HEAT SOURCE. REPLACED DISCHARGED FIRE BOTTLE.
